# SDR UALA2011012800469

- Difficulty date: January 27, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 39,773 hours, 4,896 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Flow Sensor
- Part number: 113882
- Part serial: 6
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING LOW FLOW SENSOR FAULTING.  REPLACED EQUIPMENT COOLING LOW FLOW SENSOR (EQUIPMENT BAY) IAW MM.  OPS NORMAL.
